# SDR USAA2011100300004

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 55,688 hours, 36,616 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1639
- Condition: Defective
- Location: Cockpit
- Part time: 63,380 hours, 40,916 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP ASSEMETRY TRAILING EDGE FROM 15 TO 25, LEFT STAYED AT 15 RT WENT TO 25 AIRCRAFT EXPERIENCED SLIGHT ROLL AIRCRAFT WAS BEING FLOWN MANUALLY.  NOTE FLAP OPS NORMAL ON GROUND.  REPLACED FLAP POSITION INDICATOR PER 27-58-41.  PERFORMED FLAP ASSEMETRY SHUTOFF TEST PER 27-51-00, OPS CHECK GOOD.
